# SDR 98FDEA00170

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- Engine: Pwa JT8D7B
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Part number: 577957
- Condition: Ruptured
- Location: Nr 2 Fuel Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LIGHT IN FLIGHT APPROXIMATELY 11,000 FEET AFTER TAKEOFF.  CHECKLIST FOLLOWED AND FIRE LIGHT EXTINGUISHED WHEN THROTTLE RETARDED TO IDLE.  ENGINE INDICATIONS WERE NORMAL.  REMOVED AND REPLACED FUEL HEAT MANIFOLD, LEAK CHECK OK.
